de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Bounded-independence derandomization of geometric partitioning with applications to parallel fixed-dimensional linear programming

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45255

Ramos,  Edgar A.
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Goodrich, M. T., & Ramos, E. A. (1997). Bounded-independence derandomization of geometric partitioning with applications to parallel fixed-dimensional linear programming. Discrete and Computational Geometry, 18(-), 397-420.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-3900-E
Abstract
There is no abstract available